Home General discussion



PMS during menopause 😳

FLCloverFLClover Member Posts: 359
I never thought I’d say this, but I’m really looking forward to my Zoladex injection tomorrow. Why? So it will continue to keep me in artificial menopause, so these PMS symptoms can bugger off again!! 🤨. So yeah, PMS and artificial menopause, both at the same time. Who woulda thunk it. 
So basically, I get 3 weeks of feeling wonderful, and then one week of feeling moody, overly sensitive, angry, sore, tired etc, just like I did when I was not in artificial menopause. Had to check with the McGrath nurse to make sure I wasn’t going insane, and yeah, Zoladex tends to start wearing off towards the end of the 28 days, before the next injection is due. 
Feeling these PMS symptoms again, after having felt the freedom of not having them, made me realise just how tough they were, and how hard it was going through all that every single month for almost 30 years!! Not to mention the actual period, which lasted 7 days and was heavy. My goodness, what a freaking Wonder Woman I am!!! All that, while working and life in general!! And then for men to have the audacity to say to me ‘why are you so angry??’ Knowing full well exactly why 🤦🏼‍♀️🤦🏼‍♀️🤦🏼‍♀️. 
On top of that, my right hand is numb and weak thanks to Letrozole. I can’t feel anything with it. Can barely open a jar. Joints and body aches when getting up, takes a minute to be able to walk and move. 
All I gotta say is, to all of us incredibly strong and wonderful women, is: I am strong, I am invincible (although don’t always feel like it), I am woman! 👊🏻💪🏻🦸‍♀️👏🏻👏🏻👏🏻.  It’s slowly becoming my new favourite song. 
Love to all ♥️ 
M Xxx

Comments

  • primekprimek Broken HillMember Posts: 5,400
    I get your right hand could feel weak as you can have arthritis type issues on letrozole. However I don't think it should feel numb, unless it's been there since chemo, so I suggest you have this checked out by your Dr.
  • FLCloverFLClover Member Posts: 359
    Thanks @primek. I didn’t have chemo. It just went numb a month or so into taking Letrozole. McGrath nurse told me it’s known side effect, and to stick it out till next appointment in November. However I’m seeing my GP today so I’ll mention it. I’m starting to wake up in the night cos it’s quite painful 
  • FLCloverFLClover Member Posts: 359
    So I just saw my GP. She thinks I might have a protruding disc in my neck and has given me referral for an MRI. We’ll see how that goes 🤔. Hope whatever it is gets fixed and hand numbness and pain go away so I can use my hand again properly. Then it’s just dealing with remaining joint pain after no movement. 
    But, I am strong, invincible and woman 💪🏻👀
  • iserbrowniserbrown Regional VictoriaMember Posts: 4,308
    @FLClover
    Pleased to read you went to your GP to determine the possible cause.  Look after yourself and hopefully the MRI will give a definitive answer and appropriate treatment.
    With so many side effects it is easy to assume and accept it is a side effect of medication when in actual fact it is something else!
    Take care and best wishes
  • FLCloverFLClover Member Posts: 359
    Yes @iserbrown, you are right. Best to get things checked, especially now. Thank you 😊
Sign In or Register to comment.